# SDR DLL10971303

- Difficulty date: July 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1732D
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1213
- Engine: Rroyce RB21122B02
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Part time: 48,406 hours
- Stage of operation: TX
- Nature of condition: A
- Precautionary procedure: D

## Discrepancy

NR 2 ENG ROLLED BACK, RAMP REPORTS TAIL PIPE FIRE.  REPLACED ENGINE.
